# SDR DALA2015011900486

- Difficulty date: January 18, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 30,655 hours, 15,969 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK -Y765 FRAME 38+2.   REPLACED THE SEAT TRACK FROM FRAMES 36 - 41 IAW SRM 51-72-11, DWGS D57130147 AND D53372500.
